Journal of Symbolic Logic

Review: Vladimir G. Kirin, On the Polynomial Representation of Operators in the $n$-valued Propositional Calculus

R. L. Graham

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 4 (1972), 756.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738473

JSTOR
links.jstor.org

Citation

Graham, R. L. Review: Vladimir G. Kirin, On the Polynomial Representation of Operators in the $n$-valued Propositional Calculus. J. Symbolic Logic 37 (1972), no. 4, 756. https://projecteuclid.org/euclid.jsl/1183738473


Export citation